MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF10-F15
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
An expired catheter was opened and used for a procedure.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 15mm loop, bi-directional, curve d-f, sensor enabled, advisor fl circular mapping catheter was received for evaluation.The device was returned due to a display and physical connection issue.Electrodes 1-12 met specifications for acceptable resistance values with no open or short circuits detected.The catheter connected to the cable with no resistance or anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported signal and physical connection issue remains unknown.It should be noted that this device was used after the expiration date.

Brand Name
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8914897
Report Number3005334138-2019-00452
Device Sequence Number13581811
Product Code DRF
UDI-Device Identifier05415067025975
UDI-Public05415067025975
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberD-AVSE-DF10-F15
Device Lot Number6014457
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/09/2019
Supplement Date Received by Manufacturer08/30/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;